# SDR CALA2015040800262

- Difficulty date: April 8, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 24,522 hours, 8,457 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LT HORIZONTAL STAB LOWER SKIN AT STATION 138.70, 9 INCHES FROM THE FRONT SPAR.  ACCOMPLISHED REPAIR IAW SRM 55-10-01 REPAIR 11.  SEE FLEET CYCLE SEE ALL SUB TASKS & WIPS FOR PARTIAL WORK ACCOMPLISHED.  DIP REQUIRED FOR INSPECTION THRESHOLD 56000 FLIGHT CYCLES, REPEAT INSPECTION 9000 FLIGHT CYCLES THEREAFTER.
